Pain relief that packs a punch! 💥
GenCare Extra Strength Headache Relief combines 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of Caffeine in a convenient 300 caplet value pack, designed to provide fast and effective relief from headaches, muscle aches, and more, all backed by a satisfaction guarantee.
P**O
Great price on this product!
Great product,Great price!
D**L
Good product
I usually use Excedrin Extra Strength. This product has same ingredients at much better price.
M**T
Works amazingly well for an over the counter med
This tablet works better for me than any of the prescription rescue meds I’ve tried. Good stuff.
M**I
Truthfullness
Was exactly as advertised and descried.
D**D
Nice, comparable option to Excedrin.
Would be 5 stars if it didn’t take over a week to get here. Absolutely comparable to Excedrin. Will buy again, but with a 7-10 day lead time (in my area, Fort Wayne), next time.
A**W
Will Purchase Again
Arrived on time. Product as described-no complaints.
M**.
Headache medicine
As described. Shipped quickly
A**K
Good Product
works as well as Excedrin for me
Trustpilot
3 days ago
2 months ago